# SDR AALA202503102447

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 59,240 hours, 25,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER BELOW THE LIMIT. MAINTENANCE SERVICING L2 DOOR DAMPER CYLINDER IAW AMM 52-10-00.
